Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Lebesgue integrals containing a parameter, with applications'' [Trans. Amer. Math. Soc. 15 (1914), no. 1, 87-106; 1500967]


Author: Burton H. Camp
Journal: Trans. Amer. Math. Soc. 16 (1915), 532
MSC: Primary 28A25; Secondary 26A42, 28A20
Original Article: Trans. Amer. Math. Soc. 15 (1914), 87-106.
MathSciNet review: 1500494
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A25, 26A42, 28A20

Retrieve articles in all journals with MSC: 28A25, 26A42, 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1500494-6
PII: S 0002-9947(1915)1500494-6
Article copyright: © Copyright 1915 American Mathematical Society